This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
As described in the article, my patient is a nurse. I believe that this would answer all of Dr Arnold's questions.Although she had never been treated with chlorpromazine, she had frequent opportunities to come in contact with the drug, since she had worked in a mental hospital. The eruption, which was observed at the time of the first examination, appeared the day after she injected a drug containing chlorpromazine to her patient.It is well known that chlorpromazine is a common cause of drug eruptions in medical and nursing personnel.
Horio T. Chlorpromazine and Drug Eruptions. Arch Dermatol. 1976;112(11):1610. doi:10.1001/archderm.1976.01630350076019
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: